# SDR TRBA2010008

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 0498
- Aircraft time: 20,765 hours, 24,671 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION, LOUD BANGING NOISE IN RT GEAR AREA INFO REPORTED BY DEAD HEADING CREW MEMBER IN CABIN, RETURNED FOR FURTHER CHECKING.  AWAITING AML PAGE FOR FURTHER DETAILS.
